About this Journal Submit a Manuscript Table of Contents
International Journal of Ecology
Volume 2012 (2012), Article ID 478728, 10 pages
Research Article

The Weighted Gini-Simpson Index: Revitalizing an Old Index of Biodiversity

1Environmental and Health Studies Program, Department of Multidisciplinary Studies, Glendon College, York University, 2275 Bayview Avenue, Toronto, ON, Canada M4N 3M6
2Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto, ON, Canada M3J 1P3

Received 19 September 2011; Revised 22 November 2011; Accepted 6 December 2011

Academic Editor: Jean-Guy Godin

Copyright © 2012 Radu Cornel Guiasu and Silviu Guiasu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Sandrine Pavoine, and Janos Izsák, “New biodiversity measure that includes consistent interspecific and intraspecific components,” Methods in Ecology and Evolution, 2013. View at Publisher · View at Google Scholar
  • Chun-Huo Chiu, and Anne Chao, “Distance-Based Functional Diversity Measures and Their Decomposition: A Framework Based on Hill Numbers,” Plos One, vol. 9, no. 7, 2014. View at Publisher · View at Google Scholar
  • Anne Chao, Chun-Huo Chiu, and Lou Jost, “Unifying Species Diversity, Phylogenetic Diversity, Functional Diversity, and Related Similarity and Differentiation Measures Through Hill Numbers,” Annual Review of Ecology, Evolution, and Systematics, vol. 45, no. 1, pp. 297–324, 2014. View at Publisher · View at Google Scholar